Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the category of certain classes of transformations in ergodic theory


Author: A. Ionescu Tulcea
Journal: Trans. Amer. Math. Soc. 114 (1965), 261-279
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0179327-0
MathSciNet review: 0179327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Tom. I, Warsaw, 1932.
  • [2] R. V. Chacon, A class of linear transformations, Proc. Amer. Math. Soc. 15 (1964), 560-564. MR 0165071 (29:2362)
  • [3] P. R. Halmos, Invariant measures, Ann. of Math. (2) 48 (1947), 735-754. MR 0021963 (9:137d)
  • [4] -, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [5] -, Lectures on ergodic theory, Mathematical Society of Japan, 1956. MR 0097489 (20:3958)
  • [6] -, Recent progress in ergodic theory, Bull. Amer. Math. Soc. 67 (1961), 70-80. MR 0122959 (23:A290)
  • [7] A. Ionescu Tulcea, Un théorème de catégorie dans la théorie ergodique, C. R. Acad. Sci. Paris 257 (1963), 18-20. MR 0154964 (27:4907)
  • [8] K. Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Springer-Verlag, Berlin, 1960. MR 0123676 (23:A1000)
  • [9] J. Lamperti, On the isometries of certain function-spaces, Pacific J. Math. 8 (1958), 459-466. MR 0105017 (21:3764)
  • [10] D. S. Ornstein, On invariant measures, Bull. Amer. Math. Soc. 66 (1960), 297-300. MR 0146350 (26:3872)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179327-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society